Bounds for the spectrum and the norm of solutions of nonlinear elliptic equations and systems

George Cosner, M. H. Protter

Research output: Contribution to journalArticle

1 Citation (Scopus)
Original languageEnglish (US)
Pages (from-to)270-289
Number of pages20
JournalJournal of Differential Equations
Volume56
Issue number2
DOIs
StatePublished - 1985

Fingerprint

Nonlinear Elliptic Systems
Nonlinear Elliptic Equations
Norm

ASJC Scopus subject areas

  • Analysis

Cite this

Bounds for the spectrum and the norm of solutions of nonlinear elliptic equations and systems. / Cosner, George; Protter, M. H.

In: Journal of Differential Equations, Vol. 56, No. 2, 1985, p. 270-289.

Research output: Contribution to journalArticle

@article{e2140c91b0684715a2cc56dc67bd693e,
title = "Bounds for the spectrum and the norm of solutions of nonlinear elliptic equations and systems",
author = "George Cosner and Protter, {M. H.}",
year = "1985",
doi = "10.1016/0022-0396(85)90109-3",
language = "English (US)",
volume = "56",
pages = "270--289",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Bounds for the spectrum and the norm of solutions of nonlinear elliptic equations and systems

AU - Cosner, George

AU - Protter, M. H.

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=46549100795&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=46549100795&partnerID=8YFLogxK

U2 - 10.1016/0022-0396(85)90109-3

DO - 10.1016/0022-0396(85)90109-3

M3 - Article

VL - 56

SP - 270

EP - 289

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 2

ER -